Dollar General
On Sale Today!
Sale 9% OFF
Sudafed PE - Pressure- Pain- and Cold - Non Drowsy - 24 Caplets

Sudafed PE - Pressure- Pain- and Cold - Non Drowsy - 24 Caplets

$6.50 $7.15
Sudafed PE Pressure + Pain + Cold relieves sinus congestion and cold symptoms. Each non-drowsy caplet contains acetaminophen, a pain reliever and fever reducer; phenylephrine HCl, a nasal decongestant; guaifenesin, an expectorant; and dextromethorphan HBr, a cough suppressant. You'll get temporary relief from coughing, nasal congestion, sore throat, headache, and minor aches and pains--plus help loosening mucus to make your coughs more productive. Relieves sinus congestion and cold symptoms Acetaminophen for reducing pain and fever Dextromethorphan for suppressing cough Guaifenesin for reducing mucus Phenylephrine HCl for relieving congestion � Non-drowsy formula Active Ingredients (in each caplet): Acetaminophen 325 mg, dextromethorphan HBr 10 mg, guaifenesin 100 mg, phenylephrine HCl 5 mg Inactive Ingredients: Carnauba wax, croscarmellose sodium, FD&C yellow no. 5 aluminum lake (tartrazine), FD&C yellow no. 6 aluminum lake, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, pregelatinized starch, titanium dioxide Do not use more than directed (see overdose warning)Adults and children 12 years and over: o take 2 caplets every 4 hourso do not take more than 10 caplets in 24 hoursChildren under 12 years: ask a doctoro store between 20-25�C (68-77�F) � Other information: o each caplet contains: sodium 3 mg o contains FD&C yellow no. 5 aluminum lake�(tartrazine) as a color additive � Questions or comments? call 1-888-217-2117 (toll-free) or 215-273-8755 (collect) Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250 mg acetaminophen) in 24 hours. Severe liver damage may occur if you takeo more than 4,000 mg of acetaminophen in 24 hourso with other drugs containing acetaminopheno 3 or more alcoholic drinks every day while using this productSore throat warning: If sore throat is severe, persists for more than 2 days,...

Browse all deals at Dollar General

See more in Shopping Misc.

See more from Sudafed

* This offer may contain time-sensitive information and offers. Please check with Dollar General to confirm actual price & availability.

5 of 22 locations

Find it at your local Dollar General (view store)

Dollar General

414 21st St
Grove, OK 74344

918-786-9030

Dollar General

32980 South 620 Road
Grove, OK 74344

918-791-3931

Dollar General

25800 S 655 Road
Grove, OK 74344

918-791-0173

Dollar General

55795 E Hwy 85a
Afton, OK 74331

918-257-4270

Dollar General

911 N Main St
Jay, OK 74346

918-253-2159

Dollar General

21761 S Highway 69
Afton, OK 74331

918-257-8357

Dollar General

132 S. Boston Ave.
Ketchum, OK 74349

918-782-2802

Dollar General

64550 E Highway 60
Wyandotte, OK 74370

918-678-2045

Dollar General

1671 N 3rd St
Langley, OK 74350

918-782-1374

Dollar General

1132 N Main St
Miami, OK 74354

918-540-0054

Dollar General

124 State Hwy 10
Kansas, OK 74347

918-868-8100

Dollar General

708 N Owen Walters Blvd
Salina, OK 74365

918-434-2900

Dollar General

708 Owen Walters Blvd
Salina, OK 74365

918-803-0356

Dollar General

189 S Highway 59
Watts, OK 74964

918-422-4460

Dollar General

748 Box Drive
Locust Grove, OK 74352

918-479-3707

Dollar General

300 E Graham Ave
Pryor, OK 74361

918-825-0245

Dollar General

305 S Mayes St
Adair, OK 74330

918-785-2437

Dollar General

517 S Mill St
Pryor, OK 74361

918-825-1670

Dollar General

1212 Chouteau Ave
Chouteau, OK 74337

918-476-4800

Dollar General

915 Highway 62
Westville, OK 74965

918-723-3030

Dollar General

317 N 2nd St
Stilwell, OK 74960

918-696-4646


Top